Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

April 19, 2015Cherokee County, Dawson County, Pickens County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 19, 2015, 8:41 PM EDT for Cherokee County, Dawson County, Pickens County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2015, 8:41 PM EDT (00:41 UTC)
Expired
Apr 19, 2015, 9:15 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA

Counties Cherokee County, GA, Dawson County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 131 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
849 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

436 
WWUS82 KFFC 200041
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
841 PM EDT SUN APR 19 2015
 
GAZ013>015-021-022-200115-
DAWSON GA-LUMPKIN GA-PICKENS GA-CHEROKEE GA-FORSYTH GA-
841 PM EDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN DAWSON...LUMPKIN...PICKENS...CHEROKEE AND FORSYTH COUNTIES UNTIL
915 PM EDT...

AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WALESKA...OR 7 MILES NORTHWEST OF CANTON...
MOVING NORTHEAST AT 45 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS DAWSON...LUMPKIN...PICKENS...CHEROKEE AND FORSYTH COUNTIES
THROUGH 915 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
CANTON...JASPER...DAWSONVILLE...BALL GROUND...NELSON...WALESKA...
TALKING ROCK...DOUGHERTY...AMICALOLA FALLS STATE PARK...SALACOA
VALLEY...HINTON...BLAINE...MCKEE...LEN FOOTE HIKE INN...FAUSETT
LAKE...HOLLIS LATHEM RESERVOIR...REAVIS MOUNTAIN...LAKE TAMARACK...
TALMADGE AND JUNO.

LAT...LON 3443 8397 3441 8398 3440 8397 3438 8398
      3419 8462 3449 8465 3455 8442 3455 8437
      3456 8437 3456 8435 3458 8430 3457 8429
      3457 8426 3459 8426 3461 8419 3460 8419
      3461 8418 3464 8408
TIME...MOT...LOC 0041Z 245DEG 38KT 3431 8458 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 19, 7:29 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 19, 7:29 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 PM EDT SUN APR 19 2015

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
/ISSUED 347 PM EDT SUN APR 19 2015/
QUICK UPDATE TO CANCEL THE REMAINING TORNADO WATCH.

WARM FRONT IS SITUATED ACROSS EXTREME NORTHEAST GA THIS
AFTERNOON. LARGE AREA OF SHOWERS AND THUNDERSTORMS IS FINALLY
MOVING OUT OF THE CWFA...BUT A FEW STRONG TO SEVERE STORMS REMAIN
POSSIBLE THROUGH THE EARLY EVENING...MAINLY IN QLCS TYPE SEGMENTS.

HIGH RESOLUTION MODELS DO NOT SHOW MUCH IN THE WAY OF PRECIPITATION
FOR THE OVERNIGHT HOURS. DO THINK AFTER THE CURRENT PRECIP MOVES OUT
OF THE AREA...THERE WILL BE A BREAK DURING THE MID TO LATE EVENING
HOURS. BY SUNRISE...A COLD FRONT WILL BEGIN APPROACHING THE NW
CORNER OF THE STATE AND THE CHANCES FOR SHOWERS AND THUNDERSTORMS
BEGIN INCREASING AGAIN.

THERE IS STILL SOME POTENTIAL FOR SEVERE WEATHER ACROSS PORTIONS OF
THE CWFA ON MONDAY. ACROSS THE NORTH...SEVERE WEATHER IS LESS LIKELY
AS THE FRONT SHOULD MOVE THROUGH DURING THE EARLY MORNING HOURS AND
SURFACE HEATING WILL BE LIMITED. AREAS FURTHER SOUTH SHOULD
DESTABILIZE THE MOST. IN ADDITION...A NEGATIVELY TILTED 500MB TROUGH
WILL SWING THOUGH AND A COUPLED UPPER JET STRUCTURE WILL LEAD TO
EXCELLENT UPPER DIVERGENCE. STEEP MID LEVEL LAPSE RATES WILL ALSO BE
PRESENT. 0 TO 6 KM SHEAR VALUES HAVE INCREASED A BIT TO AROUND 50KT.
AT THIS TIME...THINK THE AREA THAT HAS THE MOST POTENTIAL FOR SEVERE
WEATHER MONDAY WILL BE ALONG AND SOUTH OF A LINE FROM LA GRANGE TO
ATHENS. SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE
HAIL...GUSTY WINDS AND ISOLATED TORNADOES. THE MOST LIKELY TIMING
SHOULD BE LATE MORNING THROUGH EARLY EVENING.

QUIET WEATHER IS EXPECTED ON THE BACK SIDE OF THE FRONT. POPS WILL
DECREASE RAPIDLY MID TO LATE EVENING.

NLISTEMAA

.LONG TERM /TUESDAY THROUGH SUNDAY/...
/ISSUED 347 PM EDT SUN APR 19 2015/
NO CHANGES MADE TO THE EXTENDED FORECAST. PREVIOUS DISCUSSION IS BELOW.

MEDIUM RANGE MODELS ARE IN PRETTY GOOD AGREEMENT THROUGH THE EXTENDED
FORECAST PERIOD...AT LEAST W/RESPECT TO THE LARGER SCALE PATTERNS. AS
WOULD BE EXPECTED THE LATER INTO THE RUN THE MORE THERE ARE
DIFFERENCES IN STRENGTH AND TIMING OF SOME OF THE SMALLER FEATURES...
BUT OVERALL A GENERAL BLEND AND CONCENTRATION ON THE LARGER SCALE WAS
USED FOR THE LONG TERM FORECAST GRIDS.

PERIOD STARTS OUT WITH THE CURRENT SYSTEM MOVING INTO THE REGION
NOW FINALLY EXITING...USHERING IN A DRIER AND SEASONABLY MILD
AIRMASS IN ITS WAKE THROUGH TUESDAY. MOISTURE RETURN BEGINS
WEDNESDAY AS THE SURFACE RIDGE SLIPS EAST OF THE STATE. WEAK SHORT
WAVES IN THE WESTERLY UPPER FLOW AND A WEAK COLD FRONT BRING AT
LEAST A SLIGHT CHANCE FOR PRECIPITATION BACK INTO THE NORTH. THIS
WEAK FRONTAL BOUNDARY HANGS AROUND THROUGH THE END OF THE WORK
WEEK KEEPING SLIGHT CHANCE TO LOW CHANCE POPS IN THE FORECAST.
BETTER CHANCES FOR RAIN SWEEP BACK IN FOR THE WEEKEND AS A
STRONGER SHORT WAVE SWEEPS THROUGH THE REGION. BOTH THE GFS AND
THE ECMWF ARE GENERATING A DECENT SURFACE LOW OVER THE REGION
ASSOCIATED WITH THIS SHORT WAVE. ENOUGH INSTABILITY WITH THE MID
WEEK SYSTEM FOR A CHANCE OF THUNDERSTORMS...ALTHOUGH LACK OF
STRONG DYNAMICS AND MARGINAL NATURE OF THE INSTABILITY POINT TO
MINIMAL CHANCES FOR SEVERE WEATHER. WEEKEND SYSTEM SHOWING EVEN
LESS INSTABILITY...BUT STRONGER DYNAMICS INDICATE AT LEAST A
SLIGHT CHANCE FOR DEEPER CONVECTION.

20

&&

.AVIATION...
00Z UPDATE...
MAIN CONCERN IS THE LINE OF STORMS FROM CHA TO NEAR ANB. THIS WILL
LIKELY MOVE INTO THE ATL AREA BETWEEN 00Z AND 03Z BUT SHOULD
DISSIPATE AND LIFT NORTHEAST...POSSIBLY BRINGING A SHOWER TO AHN.
ELSEWHERE IT SHOULD REMAIN DRY THIS EVENING. CIGS SHOULD BECOME
VFR THIS EVENING WITH MVFR/IFR CIGS DEVELOPING AFTER MIDNIGHT.
COLD FRONT AND ASSOCIATED LINE OF TSRA SHOULD MOVE ACROSS THE
FORECAST AREA MONDAY.

//ATL CONFIDENCE...00Z UPDATE...
HIGH ON TIMING OF LINE OF STORMS THIS EVENING
MEDIUM ON TIMING ON TSRA MONDAY
MEDIUM ON CIGS

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  77  53  70 /  40  60  20   5
ATLANTA         64  75  53  68 /  90  50  10   5
BLAIRSVILLE     59  70  46  63 /  90  60  30   5
CARTERSVILLE    62  74  49  68 /  90  50  10   5
COLUMBUS        64  80  55  73 /  30  50  10   5
GAINESVILLE     62  73  52  67 /  70  60  20   5
MACON           64  80  55  73 /  20  50  10   5
ROME            61  73  49  69 /  90  50  10   5
PEACHTREE CITY  63  77  51  70 /  80  50  10   5
VIDALIA         68  82  60  75 /  20  50  40   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....31
AVIATION...17
Hazardous weather outlook, Apr 19, 1:14 PM EDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
114 PM EDT SUN APR 19 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201715-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
114 PM EDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SEVERE STORMS POSSIBLE ACROSS PARTS OF NORTH AND CENTRAL
GEORGIA THIS AFTERNOON...

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY.
THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND
GUSTS AND LARGE HAIL. STORMS WILL ALSO HAVE THE POTENTIAL TO
PRODUCE A FEW TORNADOES. THE MOST LIKELY TIMING IS BEFORE 8PM. THE
MOST LIKELY LOCATION FOR SEVERE STORMS WILL BE EAST OF A LINE FROM
COLUMBUS TO ATLANTA TO DAWSONVILLE TO GAINESVILLE.

A FLASH FLOOD WATCH IS ALSO IN EFFECT. OCCASIONALLY HEAVY RAINFALL
WILL PRODUCE LOCALIZED FLOODING. IN ADDITION...A FEW RIVERS AND
CREEKS MAY BEGIN TO FLOW OUT OF THEIR BANKS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY ACROSS EASTERN
PORTIONS OF NORTH AND CENTRAL GEORGIA...MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY AND
AGAIN SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AND SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Apr 19, 5:45 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     2 SE COCHRAN            32.37N  83.33W
04/19/2015                   BLECKLEY           GA   911 CALL CENTER

            A TREE WAS REPORTED DOWN NEAR ROUTE 257.

&&

EVENT NUMBER FFC1500220

GEO
Special weather statement, Apr 19, 7:14 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT SUN APR 19 2015

GAZ002>004-192345-
CATOOSA GA-WHITFIELD GA-WALKER GA-
714 PM EDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CATOOSA...WHITFIELD AND WALKER COUNTIES UNTIL 745 PM EDT...

AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROSSVILLE TO
NEAR LA FAYETTE...AND MOVING NORTHEAST AT 65 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
CATOOSA...WHITFIELD AND WALKER COUNTIES THROUGH 745 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
RINGGOLD...FORT OGLETHORPE...CHICKAMAUGA...VARNELL...LOOKOUT
MOUNTAIN...TUNNEL HILL...CHATTANOOGA VALLEY...LA FAYETTE...
LAKEVIEW...CHATTANOOGA  VALLEY...GRAYSVILLE...BLUE SPRING...
BOYNTON...NOBLE...COOPER HEIGHTS...ROCKY FACE...BEAUMONT...ROCK
SPRING...INDIAN SPRINGS AND FAIRVIEW.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND. TREES MAY DOWN MORE EASILY WITH
ALREADY WET SOIL.

LAT...LON 3499 8496 3475 8504 3469 8547 3492 8541
      3498 8536
TIME...MOT...LOC 2313Z 245DEG 55KT 3500 8528 3472 8538
Local storm report, Apr 19, 7:34 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     TSTM WND DMG     5 SE MANCHESTER         32.81N  84.56W
04/19/2015                   TALBOT             GA   911 CALL CENTER

            LARGE TREE WAS REPORTED DOWN ACROSS MANCHESTER HIGHWAY.

&&

EVENT NUMBER FFC1500221

GEO
Special weather statement, Apr 19, 7:43 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
743 PM EDT SUN APR 19 2015

GAZ042-200030-
CARROLL GA-
743 PM EDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN CARROLL COUNTY UNTIL 830 PM EDT...

AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RANBURNE...OR 11 MILES SOUTHEAST OF
HEFLIN...MOVING EAST AT 25 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS CARROLL COUNTY THROUGH 830 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
CARROLLTON...VILLA RICA...BREMEN...TEMPLE...BOWDON...MOUNT ZION...
CLEM...JOHN TANNER STATE PARK...TREASURE LAKE...SEATON LAKE...BOWDON
JUNCTION AND ABILENE.

LAT...LON 3365 8529 3370 8514 3370 8513 3369 8513
      3369 8512 3372 8506 3372 8505 3375 8505
      3378 8495 3352 8489 3347 8530 3365 8534
TIME...MOT...LOC 2342Z 254DEG 20KT 3355 8542
Special weather statement, Apr 19, 7:49 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT SUN APR 19 2015

GAZ002>007-012-013-019>021-200030-
GILMER GA-MURRAY GA-GORDON GA-CATOOSA GA-WHITFIELD GA-PICKENS GA-
FANNIN GA-BARTOW GA-CHEROKEE GA-WALKER GA-FLOYD GA-
749 PM EDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN GILMER...MURRAY...GORDON...CATOOSA...WHITFIELD...PICKENS...
FANNIN...BARTOW...CHEROKEE...WALKER AND FLOYD COUNTIES UNTIL 830 PM
EDT...

AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RINGGOLD TO
6 MILES NORTH OF PLAINVILLE TO 7 MILES NORTHWEST OF ARAGON...AND
MOVING EAST AT 35 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS LINE AS IT MOVES ACROSS
GILMER...MURRAY...GORDON...CATOOSA...WHITFIELD...PICKENS...
FANNIN...BARTOW...CHEROKEE...WALKER AND FLOYD COUNTIES THROUGH 830
PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ROME...DALTON...CANTON...CARTERSVILLE...CALHOUN...CHATSWORTH...
JASPER...RINGGOLD...ELLIJAY...WOODSTOCK...HOLLY SPRINGS...
ADAIRSVILLE...EUHARLEE...VARNELL...EMERSON...ETON...TUNNEL HILL...
WHITE...COHUTTA AND WALESKA.

LAT...LON 3499 8446 3455 8441 3408 8452 3408 8505
      3410 8505 3408 8516 3410 8517 3448 8510
      3499 8516
TIME...MOT...LOC 2348Z 262DEG 30KT 3493 8512 3449 8507 3413 8514
Special weather statement, Apr 19, 8:41 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
841 PM EDT SUN APR 19 2015

GAZ013>015-021-022-200115-
DAWSON GA-LUMPKIN GA-PICKENS GA-CHEROKEE GA-FORSYTH GA-
841 PM EDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN DAWSON...LUMPKIN...PICKENS...CHEROKEE AND FORSYTH COUNTIES UNTIL
915 PM EDT...

AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WALESKA...OR 7 MILES NORTHWEST OF CANTON...
MOVING NORTHEAST AT 45 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS DAWSON...LUMPKIN...PICKENS...CHEROKEE AND FORSYTH COUNTIES
THROUGH 915 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
CANTON...JASPER...DAWSONVILLE...BALL GROUND...NELSON...WALESKA...
TALKING ROCK...DOUGHERTY...AMICALOLA FALLS STATE PARK...SALACOA
VALLEY...HINTON...BLAINE...MCKEE...LEN FOOTE HIKE INN...FAUSETT
LAKE...HOLLIS LATHEM RESERVOIR...REAVIS MOUNTAIN...LAKE TAMARACK...
TALMADGE AND JUNO.

LAT...LON 3443 8397 3441 8398 3440 8397 3438 8398
      3419 8462 3449 8465 3455 8442 3455 8437
      3456 8437 3456 8435 3458 8430 3457 8429
      3457 8426 3459 8426 3461 8419 3460 8419
      3461 8418 3464 8408
TIME...MOT...LOC 0041Z 245DEG 38KT 3431 8458

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 9:30 PM EDTSpecial Weather StatementFFCDawson, Lumpkin, White30 min
Apr 20, 3:57 AM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Floyd, Walker48 min
Apr 20, 4:44 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Floyd, Walker, Whitfield31 min
Apr 20, 5:10 AM EDTSpecial Weather StatementFFCBartow, Gordon, Murray35 min
Apr 20, 5:30 AM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray30 min
Apr 20, 5:42 AM EDTSpecial Weather StatementFFCBartow, Haralson, Paulding33 min
Apr 20, 6:03 AM EDTSpecial Weather StatementFFCPickens27 min
Apr 20, 6:07 AM EDTSpecial Weather StatementFFCFannin, Towns, Union23 min
Apr 20, 6:23 AM EDTSpecial Weather StatementFFCCherokee37 min
Apr 20, 6:26 AM EDTSevere Thunderstorm WarningFFCCherokee, Pickens20 min
Apr 20, 6:30 AM EDTSpecial Weather StatementFFCLumpkin, Towns30 min
Apr 20, 6:40 AM EDTSpecial Weather StatementFFCDawson35 min
Apr 20, 6:57 AM EDTSevere Thunderstorm WarningFFCWhite19 min
Apr 20, 7:00 AM EDTSpecial Weather StatementFFCBanks, Hall30 min
Apr 20, 9:55 AM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson4 days
Apr 20, 12:38 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Hall, Lumpkin, White37 min
Apr 20, 12:58 PM EDTSpecial Weather StatementFFCStewart, Webster32 min
Apr 20, 1:00 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall, Lumpkin, White45 min
Apr 20, 1:08 PM EDTSpecial Weather StatementFFCCobb, Paulding37 min
Apr 20, 1:16 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding44 min
Apr 20, 1:27 PM EDTSpecial Weather StatementFFCCherokee, Forsyth33 min
Apr 20, 1:32 PM EDTSpecial Weather StatementFFCHouston, Macon, Peach28 min
Apr 20, 1:33 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth42 min
Apr 20, 1:40 PM EDTSpecial Weather StatementFFCTowns35 min
Apr 20, 1:58 PM EDTSpecial Weather StatementFFCCrawford32 min
Apr 20, 1:58 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Fulton47 min
Apr 20, 2:01 PM EDTSpecial Weather StatementFFCPaulding29 min
Apr 20, 2:07 PM EDTTornado WarningFFCCobb, DeKalb, Forsyth, Fulton, Gwinnett38 min
Apr 20, 2:14 PM EDTSpecial Weather StatementFFCHall31 min
Apr 20, 2:30 PM EDTSpecial Weather StatementFFCPaulding15 min
Apr 20, 2:35 PM EDTSpecial Weather StatementFFCBanks25 min
Apr 20, 2:44 PM EDTTornado WarningFFCBarrow, Forsyth, Fulton, Gwinnett, Hall, Jackson46 min
Apr 20, 2:45 PM EDTSevere Thunderstorm WarningFFCBanks45 min
Apr 20, 3:09 PM EDTSpecial Weather StatementFFCCobb36 min
Apr 20, 3:18 PM EDTTornado WarningFFCBanks, Jackson, Madison42 min
Apr 20, 3:23 PM EDTSpecial Weather StatementFFCJasper, Putnam22 min
Apr 20, 3:28 PM EDTSpecial Weather StatementFFCGwinnett47 min
Apr 20, 4:00 PM EDTSevere Thunderstorm WarningFFCBanks, Madison15 min
Apr 20, 4:05 PM EDTSpecial Weather StatementFFCBarrow, Jackson40 min
Apr 20, 4:13 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison47 min
Apr 20, 4:25 PM EDTSpecial Weather StatementFFCOglethorpe20 min
Apr 20, 4:55 PM EDTSevere Thunderstorm WarningFFCMadison35 min
Apr 20, 5:42 PM EDTSpecial Weather StatementFFCClarke33 min
Apr 20, 5:46 PM EDTSevere Thunderstorm WarningFFCMadison14 min
Apr 20, 5:58 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oconee, Oglethorpe47 min
Apr 20, 6:45 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe30 min
Apr 20, 7:10 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes50 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.